Journal of the Mathematical Society of Japan

Real analytic actions of complex symplectic groups and other classical Lie groups on spheres

Fuichi UCHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 661-677.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394470

Digital Object Identifier
doi:10.2969/jmsj/03840661

Mathematical Reviews number (MathSciNet)
MR0856133

Zentralblatt MATH identifier
0613.57016

Subjects
Primary: 57S20: Noncompact Lie groups of transformations
Secondary: 57S25: Groups acting on specific manifolds

Citation

UCHIDA, Fuichi. Real analytic actions of complex symplectic groups and other classical Lie groups on spheres. J. Math. Soc. Japan 38 (1986), no. 4, 661--677. doi:10.2969/jmsj/03840661. https://projecteuclid.org/euclid.jmsj/1230394470


Export citation